# SDR CALA2013092591428

- Difficulty date: September 20, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 64,125 hours, 23,797 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Condition: Delaminated
- Location: Lt Acm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AIR CYCLE MACHINE PLENUM DELAMINATION ON INSIDE.  REMOVED LT AIR CYCLE MACHINE PLENUM.  INSTALLED SERVICEABLE AIR CYCLE MACHINE IAW AMM 21-51-21 THRU STEP 4.D.  INSTALLED SERVICEABLE FAN AIR PLENUM CHAMBER IAW AMM. COMPLETED ACM INSTALL OPERATIONS CHECKED GOOD IAW AMM & FAN AIR  PLENUM CHAMBER IAW AMM 21-52-22.  PACK OPERATION NORMAL.
